advertisement
Question
Posted by: Skipper | 2004/10/05

Skipped periods

Dear Doc

I have been skipping the red inactive tablets of my Melodene on a regular basis for the past two years. I had a very large chocolate cyst removed 2 years ago and then skipped the red pills so as to only have 1 period every 6 months. Then, for the last year, I have had 1 period every 3 months. This has all been as a result of advice from my gynae.

My question is this: could this be the reason for my lack of interest in sex? I was once very sexually active with my husband, but nowdays I just have no desire! Is it healthy to continue with 1 period every 3 months indefinately?

I've been on Melodene for 6 years now and am 24 years old.

Looking forward to hearing from you!

Kind regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is safe to use the pill like you have been for this indication. Some pills do affect libido but there are lots of other reasons why this may be happening. Seeing a sexologist may help

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement